Scopus: 5 cites, Web of Science: 6 cites,
The integrability of the Nose-Hoover equation
Mahdi, Adam (University of North Carolina at Charlotte. Mathematics Department)
Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)

Data: 2011
Resum: In this work we consider the Nos´e–Hoover equation for a one dimensional oscillator x˙ = −y − xz, y˙ = x, z˙ = α(x2 − 1). It models the interaction of a particle with a heat–bath. We contribute to the understanding of its global dynamics, or more precisely, to the topological structure of its orbits by studying the integrability problem. We prove that α = 0 is the only value of the parameter for which the system is integrable, and in this case we provide an explicit expression for its first integrals.
Nota: Agraïments: The second author is partially supported by FCT through CAMGDS, Lisbon.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Matèria: Nosé–Hoover equation ; Darboux integrability ; Invariant algebraic surfaces
Publicat a: Journal of Geometry and Physics, Vol. 61 (2011) , p. 1348-1352, ISSN 0393-0440

DOI: 10.1016/j.geomphys.2011.02.018

7 p, 277.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2018-11-06

   Favorit i Compartir